# SDR DL757040468

- Difficulty date: May 24, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N603DL
- Make and model: Boeing 757232
- Aircraft serial: 22810
- Aircraft time: 61,967 hours, 33,491 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N33131
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN ASSY L1 DOOR CUTOUT UPPER FWD CORNER :  CRACK REPAIR, INSPECTION OF THE FUSELAGE SKIN AT THE UPPER FWD CORNER OF  THE L1 DOOR CUTOUT REVEALED A CRACK.  THE CRACK IS TYPICAL  OF AD 2004-09-32.  THE CRACK WAS CUTOUT OF THE SKIN AND UNDERLYING BEARSTRAP.  THE CUTOUT WAS REPAIRED WITH THREE EXTERNAL ALUMINUM REPAIR DOUBLERS IAW ER/A 090671-14AD.
